Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Getting mild abdomen pain on lower side. Had bladder infection. Could this be related?

Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5770 Questions

default
Posted on Mon, 9 Dec 2013 in Abdominal Pain
Question: I've been getting mild abdomen pains located on the lower left side. I did have a bladder infection not to long ago
doctor
Answered by Dr. Grzegorz Stanko 11 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. Lower left abdominal pain can be caused by urinary tract infection indeed. However it may be also a symptom of diverticulitis or ovarian cyst. If you have had constipation before and are around 50, diverticulitis is more possible. You may also have loose stools, fever, nausea. Urinary tract infection gives also burning while urinating, frequent urinating, fever. If you are female, ovarian issues and pregnancy should be always ruled out. Please visit your doctor, have urine analysis and urine culture test. Abdominal ultrasound should be also done. If you are over the age of 50 and no inflammation will be found, please consider colonoscopy. Gynecologist consult and trans-vaginal ultrasound should be also done if you are female. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  

Recent questions on  Diverticulitis

doctor1 MD

tested positive for hep-c,no antibodies for hep-b..have diverticulitis,back surgery w/orif+fusion(methadone,dilaudid,valium for pain by specialist)..have had polyps both vagina+colon,ectopic rupture-resulting:no children..am now 59,finished menopause..24 hr caregiver for my whlchr.bound husband,am very stressed,exhausted+now am nauseous,bloated,gas-filled,am vomiting stringy mucous,tongue is yellow coated..constipation w/hemmorhoids,blood+pus in stool..feeling overall sicker than I ever have,short-tempered,can t sleep,anxious..guess that s about it..don t have the time to see numerous drs. for myself now,concentrating on husband whose renal function has dropped to 26%,diabetic on insulin,etc...actually now that I typed this I realize I either make the time or don t..sorry for wasting yours

doctor1 MD

i have what i believe is a flare up of diverticulitis, this is day 5 and i am still in a lot of pain, i have had bowel movements today and late yesterday but prior to that none for 4 days, i am taking Avalov 400mg 1 per day, the pain is sometimes sharp and feels like it is also in the urinary tract, should i be worried or is this par for the course? Thanks, Sara

doctor1 MD

I ve been diagnosed with diverticulitis and am on my second round of antibiotics ( augmentin ). Tried Flagyl but have had an allergic reaction twice. I m on a low residue diet and have had some diarrhea. This morning I noticed a black fuzzy object when I wiped, about 1/4 inch long. I was totally freaked out. Is this something I passed?

doctor1 MD

I have has left sided lower abdominal discomfort and pain for four weeks now. Intermittant diarrhoea. I have been prescribed two lots of antibiotics over this time and it has not helped. I also have at times lightheadedness and nausea . Could this be diverticulitis? I was diagnosed as having diverticular disease four years ago. I am a 59 year old woman.

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following week who put me on Levaquin for second week. I took my last Levaquin Friday. I still have pain eating...

doctor1 MD

I have diverticulitis and usually take Bactrim but now I am on Keytruda for lung cancer . I have a prescribed bottle of Metronidazole and don't want any drug interaction with Keytruda and need to know if I can take the Metronidazole for the...

doctor1 MD

I have beenhaving sharp pain , in my lower abdomen, it lasted for about 8 hours, the pain is gone, but very tender, not feeling that great, I had a low grade fever